Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70340
標題: A modified remote login authentication scheme based on geometric approach
作者: Chien, H.Y.
Jan, J.K.
Tseng, Y.M.
關鍵字: cryptography;password authentication;remote login
Project: Journal of Systems and Software
期刊/報告no:: Journal of Systems and Software, Volume 55, Issue 3, Page(s) 287-290.
摘要: 
In 1995, Wu proposed an efficient smart card-oriented remote login authentication scheme. The scheme allows a user to freely choose his password, and no verification tables are required. Hwang recently showed the insecurity in Wu's scheme; however, he did not propose his improvement. In this article, authors show a different approach to break the scheme, and propose their improvement. The modified scheme can withstand all possible attacks. (C) 2001 Elsevier Science Inc. All rights reserved.
URI: http://hdl.handle.net/11455/70340
ISSN: 0164-1212
DOI: 10.1016/s0164-1212(00)00077-7
Appears in Collections:期刊論文

Show full item record
 
TAIR Related Article

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.